Alert archive / Delaware / Special Weather Statements in 2011
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jun 12, 2011, 7:43 PM EDT for Sussex County, Delaware. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2011, 7:43 PM EDT (23:43 UTC)
- Expired
- Jun 12, 2011, 8:45 PM EDT
- In force
- 62 min
- Issued by
- NWS Philadelphia/Mount Holly
County Sussex County, DE
The radar
The Dover AFB radar (KDOX), 23 km from the middle of the area, began a volume at 23:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 11.7 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 112 J/kg
- Mixed-layer CIN
- -108 J/kg
- Mixed-layer LCL
- 869 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
860
WWUS81 KPHI 122343
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
743 PM EDT SUN JUN 12 2011
DEZ003-004-130045-
DELAWARE BEACHES DE-INLAND SUSSEX DE-
743 PM EDT SUN JUN 12 2011
...STRONG THUNDERSTORMS WILL AFFECT SUSSEX COUNTY...
AT 740 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE FROM FEDERALSBURG...MARYLAND TO
BRIDGEVILLE...DELAWARE...MOVING SOUTHEAST AT 25 MPH. THE
THUNDERSTORMS WILL BE NEAR SYCAMORE AND LAUREL AROUND 800 PM...LONG
NECK AND GUMBORO AROUND 830 PM...AND MILLVILLE AND SELBYVILLE AROUND
845 PM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND IT WILL CAUSE
WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE.
EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.
LAT...LON 3845 7564 3847 7571 3874 7572 3884 7558
3884 7555 3888 7551 3865 7510 3865 7507
3861 7504 3848 7504 3845 7508
$$
IOVINOWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 12, 7:37 PM EDT, 6 minutes earlier.
Area forecast discussion, Jun 12, 7:37 PM EDT, 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 737 PM EDT SUN JUN 12 2011 .SYNOPSIS... A COLD FRONT IN CENTRAL PENNSYLVANIA WILL CROSS THE AREA TONIGHT. WEAK HIGH PRESSURE IN THE UPPER MIDWEST WILL VERY SLOWLY MOVE TOWARD THE MID ATLANTIC COAST THIS COMING WEEK COMPETING WITH THE INFLUENCE OF UPPER ATMOSPHERIC LOW PRESSURE OVER NEW ENGLAND. A NEW AREA OF LOW PRESSURE DEVELOPS NEAR THE MID ATLANTIC COAST LATE IN THE WEEK AND IT MAY LEAVE A TRAILING FRONTAL SYSTEM BACK INTO THE MID ATLANTIC COAST NEXT WEEKEND. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... A QUICK UPDATE WAS ISSUED TO CANCEL THE WATCH FOR CHESTER COUNTY AS THE MAIN CLUSTER OF STORMS HAS MOVED TO THEIR SOUTH. AS OF 21Z, THE MAIN CONVECTION CONTINUES TO DROP SOUTHEASTWARD THROUGH NORTHEASTERN MARYLAND. THIS STORM HAS HAD A HISTORY OF ROTATION AND EVEN CYCLED A FEW TIMES WITH RENEWED UPDRAFTS. THIS SMALL CLUSTER OF INTENSE STORMS SEEMS TO BE FOLLOWING THE INSTABILITY GRADIENT CLOSE TO THE SURFACE WARM FRONT. THE ANVIL FROM THIS CONVECTION EXTENDS NORTHEASTWARD ALL THE WAY TO NEAR NEW YORK CITY. ADDITIONAL STORMS UP ACROSS NORTHEASTERN PENNSYLVANIA ARE OCCURRING NEAR THE INTERSECTION OF A COLD FRONT AND WARM FRONT. THE WARM SECTOR AREA LOOKS TO BE CLOSING AND THE FRONT MAY ACTUALLY OCCLUDE BEFORE IT SWEEPS THROUGH OUR AREA. THE INSTABILITY REMAINS IN PLACE AND HAS EXPANDED NORTHEASTWARD SOME, THEREFORE ADDITIONAL DEVELOPMENT REMAINS POSSIBLE AS THE FRONT GETS CLOSER. THE GRIDS HAVE BEEN UPDATED TO ADJUST THE HOURLY DATA AND MAKE SOME ADJUSTMENTS TO POPS. AFTER THE COLD FRONT MOVES THROUGH, THE AIRMASS DRIES OUT FROM NORTHWEST TO SOUTHEAST LATE TONIGHT WITH IT BECOMING MORE COMFORTABLE BY MORNING. && .SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY/... TEMPS AND WINDS ARE PRIMARILY 12Z/12 GFS MOS WITH A SMALL CONTRIBUTION FROM THE NAM MOS. POPS ARE BLENDED 12Z NAM/GFSMOS GUIDANCE WITH THE 09Z SREF 3HOUR PROB FOR .01 THE BEST PERIOD OF WEATHER HERE EARLY THIS WEEK MAY BE FROM 2 AM MONDAY THROUGH MONDAY EVENING. MONDAY...DRIER COOLER AIRMASS BECOMES QUITE NOTICEABLE IN THE AFTERNOON. MONDAY NIGHT-WEDNESDAY...AS AN UPPER LOW CIRCULATION DROPS SEWD THROUGH THE NE USA...PATCHES OF CLOUD COVER AND A PERIOD OR TWO OF COLD CORE INSTABILITY SHOWERS AFFECT THE REGION. THERE IS EVEN A SMALL CHANCE OF THUNDER AND PEA HAIL TUESDAY AFTERNOON BUT NOT IN THE GRIDS YET. CLOUDS AND SCT SHOWERS ARE MOSTLY DIURNAL DRIVEN... GREATEST CHC APPEARS TO BE TUESDAY AFTERNOON. TEMPS BELOW NORMAL THIS PERIOD TRIMMING THE CURRENT MONTHLY POSITIVE DEPARTURES WHICH ARE RANGING GENERALLY BETWEEN 4 AND 7 DEGREES ABOVE NORMAL THROUGH JUNE 11. && .LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... A BIT OF A CHANGE IN THE UPPER PATTERN IS SEEN FROM SATURDAY... WHEREIN SOMETHING OF AN OMEGA BLOCK TAKE SHAPE EARLY IN THE LONG TERM PERIOD ON THE GFS. A CLOSED LOW JUST OFF THE NEW ENGLAND COAST AND ANOTHER OVER THE UPPER MIDWEST SANDWICH A RIDGE IN THE OHIO VALLEY AND EASTERN GREAT LAKES. THIS PATTERN DEVOLVES INTO SOME PROGRESSIVENESS AS THE WESTERN LOW ROTATES EASTWARD AND OPENS TO PHASE WITH THE EASTERN CANADIAN LOW BY SATURDAY. THIS BRINGS A SURFACE LOW SLOWLY THROUGH OUR AREA FRIDAY NIGHT OR EARLY SATURDAY AS THE FRONT SETTLES JUST TO OUR SOUTH. A WAVE MAY DRIVE ALONG THE FRONT SUNDAY...AGAIN TO OUR SOUTH BUT WITH A CYCLONIC NORTHWEST FLOW ALOFT. FOR NOW IT WAS DECIDED TO LEAVE IN A SLIGHT CHANCE OF SHOWERS OR A THUNDERSTORM FOR SATURDAY IN VIEW OF THE CYCLONIC FLOW ALOFT... BUT DRY WEATHER WAS FORECAST FOR SUNDAY AND SUNDAY NIGHT WITH LOW CONFIDENCE FOR ANY PRECIPITATION AT THIS POINT. EXCEPT FOR SATURDAY...THIS MIRRORS HPC GUIDANCE. TEMPERATURES WILL CONTINUE TO BE FORECAST NEAR OR JUST ABOVE SEASONAL NORMALS ESPECIALLY FOR HIGHS...WITH THE COOLEST READINGS THURSDAY INTO FRIDAY AS LOW PRESSURE RESULTS IN CLOUDS AND PRECIPITATION. HPC GUIDANCE WAS GENERALLY FOLLOWED. && .AVIATION /00Z MONDAY THROUGH FRIDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. A WARM FRONT CONTINUES TO BE DRAPED ACROSS OUR SOUTHERN TERMINALS EARLY THIS EVENING. THE SURFACE HEATING OF THE DAY ERODED AND THINNED MUCH OF THE LOW CLOUDINESS...ALTHOUGH SOME REMAINED FOR THE CENTRAL AND ESPECIALLY THE SOUTHEASTERN TAF SITES. CONVECTIVE ACTIVITY APPEARS THAT IT WILL MISS ALL OF OUR TAF SITES SAVE FOR THE SOUTHEASTERN SITES OF KACY AND KMIV WHERE A VICINITY SHOWER REMARK AND A CB REMARK WILL BE ADDED FOR A COUPLE OF HOURS THIS EVENING. OTHERWISE THE COLD FRONT JUST WEST OF THE AREA AT 00Z LOOKS LIKE IT WILL MOVE SLOWLY EASTWARD THROUGH THE REGION THIS EVENING AND EARLY IN THE OVERNIGHT PERIOD. SOME 5 OR 6 MILE VISIBILITIES MAY OCCUR IN FOG WITH PARTIAL CLEARING EARLY AND LIGHT SOUTH OR SOUTHWEST WINDS AHEAD OF THE FRONT. AFTER THE FRONT MOVES THROUGH DRIER AIR WILL START TO FILTER IN...BUT THERE COULD BE SOME STRATOCUMULUS NORTH AND EVEN SOME STRATUS SOUTH OVERNIGHT... ACCORDING TO MODEL SOUNDINGS AND MOS GUIDANCE...ESPECIALLY THE NAM MOS. NAM MOS WINDS WERE PREFERRED...AS THEY INITIALIZED BETTER AT 22Z AND 23Z. FOR MONDAY LOW PRESSURE DROPS ACROSS NEW ENGLAND AND TOWARD OUR AREA. THIS WILL RESULT IN A NORTHWESTERLY FLOW WHICH MAY LOCALLY GUST UP TO 18 OR 20 KNOTS FOR A TIME FROM ABOUT MIDDAY TO LATE AFTERNOON. THE ATMOSPHERE WILL BE COOLING, THEREFORE WE SHOULD HAVE CUMULUS DEVELOPMENT OCCUR WHICH WE ARE ANTICIPATING TO GO SCATTERED TO LOCALLY BROKEN. OUTLOOK... MONDAY NIGHT AND TUESDAY...VFR, HOWEVER SOME SHOWERS MAY OCCUR ESPECIALLY FAR NORTH MONDAY NIGHT THEN POSSIBLY ANYWHERE TUESDAY WITH SURFACE HEATING. THEREFORE, PERHAPS POCKETS OF SUB-VFR CONDITIONS COULD OCCUR. AS OF NOW, THE CLOUD DEPTHS MAY NOT BE DEEP ENOUGH TO PRODUCE LIGHTNING. WEDNESDAY...HIGH PRESSURE SETTLES IN THEREFORE MAINLY VFR. IF THE SYSTEM SLIDING ACROSS NEW ENGLAND IS SLOWER TO MOVE OUT, THEN PERHAPS MORE CLOUD DEVELOPMENT AND AN ISOLATED SHOWER CHANCE LINGERS. THURSDAY AND FRIDAY...HIGH PRESSURE SLIDES TO OUR EAST THURSDAY. THIS WILL RESULT IN A SOUTHERLY FLOW DEVELOPING, ALLOWING FOR CLOUDS TO BE ON THE INCREASE AS A WARM FRONT APPROACHES. SOME SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE. && .MARINE... A WARM FRONT ACROSS OUR SOUTHERN WATERS WILL LIKELY MOVE LITTLE UNTIL THE COMPANION COLD FRONT MOVES THROUGH TONIGHT. EAST WINDS 10 KNOTS OR LESS NORTH CONTRASTED WITH SOUTH WINDS 10 KNOTS OR LESS SOUTH AT LATE AFTERNOON AND EARLY EVENING. THE GRADIENT IS FORECAST TO BE WEAK ENOUGH FOR VARYING WINDS FOR AWHILE TONIGHT, BUT THEN A SHIFT TO THE WEST AND THEN NORTHWEST IS EXPECTED AS THE COLD FRONT MOVES THROUGH OVERNIGHT. A FEW SHOWERS AND THUNDERSTORMS MAY ACCOMPANY THE FRONT, ESPECIALLY SOUTH, WITH PERHAPS LOCALLY GUSTY WINDS. BEHIND THE FRONT MONDAY, THE WINDS WILL BE NORTH TO NORTHWEST...BUT COULD SHIFT TO THE SOUTHWEST IF THEY LESSEN ENOUGH LATER IN THE DAY. THE AIRMASS IS FORECAST TO BE COOLING WITH DRIER AIR ARRIVING SO BETTER MIXING SHOULD DEVELOP. THE WIND FIELD IS NOT ALL THAT STRONG, BUT SOME GUSTS UP TO 20 KNOTS MAY OCCUR ESPECIALLY NEARSHORE. THIS MAY BE ENOUGH TO BUILD THE SEAS SOMEWHAT, BUT THE OFFSHORE WIND TRAJECTORY SHOULD SERVE TO TAMP THE WAVE HEIGHTS...AS WAVEWATCH FORECASTS. A CLOSED LOW OVER NEW ENGLAND IS EXPECTED TO DROP SOUTHEASTWARD AND MOVE PARTIALLY OVER OUR REGION LATER MONDAY AND TUESDAY. THIS COULD PRODUCE SOME SHOWERS AND KEEP THE WINDS ELEVATED A LITTLE BIT. HIGH PRESSURE IS FORECAST TO SETTLE IN FOR WEDNESDAY. A WARM FRONT WILL APPROACH THURSDAY WITH A RETURN FLOW BECOMING ESTABLISHED. THE STRENGTH OF THIS FLOW AND THE DEVELOPMENT OF A POSSIBLE SURFACE LOW TO OUR SOUTHWEST WILL GOVERN HOW MUCH THE SEAS WILL BUILD THURSDAY AND FRIDAY. FOR NOW, SEAS NO HIGHER THAN 4 FEET WERE FORECAST. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...DRAG NEAR TERM...GORSE SHORT TERM...DRAG LONG TERM... AVIATION.../GORSE MARINE.../GORSE
Hazardous weather outlook, Jun 12, 5:40 PM EDT, 2 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 540 PM EDT SUN JUN 12 2011 NJZ001-007-008-PAZ054-055-062-132145- SUSSEX-WARREN-MORRIS-CARBON-MONROE-NORTHAMPTON- 540 PM EDT SUN JUN 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. A FEW THUNDERSTORMS COULD PRODUCE GUSTY WINDS AND BRIEF HEAVY RAIN BETWEEN NOW AND 11 PM. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ003-004-NJZ009-010-012-013-015>024-027-PAZ060-061-067>071-132145- INLAND SUSSEX-DELAWARE BEACHES-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-SOUTHEASTERN BURLINGTON-BERKS-LEHIGH- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 540 PM EDT SUN JUN 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. A FEW THUNDERSTORMS COULD PRODUCE GUSTY WINDS...SMALL HAIL AND BRIEFLY HEAVY RAIN BETWEEN NOW AND 1 AM MONDAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ001-002-MDZ008-012-015-019-020-132145- NEW CASTLE-KENT-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE- 540 PM EDT SUN JUN 12 2011 ...SEVERE THUNDERSTORM WATCH 467 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE AND NORTHEAST MARYLAND. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NJZ014-025-026-132145- EASTERN MONMOUTH-COASTAL ATLANTIC-COASTAL OCEAN- 540 PM EDT SUN JUN 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. A FEW THUNDERSTORMS COULD PRODUCE GUSTY WINDS...SMALL HAIL AND BRIEF HEAVY RAIN BETWEEN 7 PM AND 2 AM TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ431-450>455-132145- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 540 PM EDT SUN JUN 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. ANY THUNDERSTORM COULD PRODUCE A NORTHWESTERLY WIND GUST TO 35 KNOTS TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ430-132145- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 540 PM EDT SUN JUN 12 2011 ...SEVERE THUNDERSTORM WATCH 467 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jun 12, 5:19 PM EDT, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
519 PM EDT SUN JUN 12 2011
PAZ054-055-122215-
CARBON PA-MONROE PA-
519 PM EDT SUN JUN 12 2011
...SCATTERED THUNDERSTORMS WILL AFFECT CARBON AND MONROE COUNTIES...
AT 510 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SCATTERED THUNDERSTORMS IN NORTHERN MONROE COUNTY. ADDITIONAL
THUNDERSTORMS WERE MOVING TOWARD CARBON COUNTY FROM THE WEST.
SCATTERED THUNDERSTORMS WILL CONTINUE TO AFFECT MONROE COUNTY AND
CARBON COUNTY EARLY THIS EVENING.
HEAVY RAIN MAY FALL FROM THESE STORMS...AND IT COULD CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE POSSIBLE.
THERE IS THE POTENTIAL FOR SMALL HAIL AND DANGEROUS CLOUD TO GROUND
LIGHTNING.
LAT...LON 4116 7516 4115 7509 4109 7503 4110 7499
4108 7497 4100 7511 4096 7514 4086 7531
4078 7570 4074 7576 4090 7599 4100 7575
4105 7578 4110 7576 4113 7570 4113 7564
4123 7554 4124 7550 4126 7514
IOVINOSpecial weather statement, Jun 12, 6:09 PM EDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
609 PM EDT SUN JUN 12 2011
DEZ002-122315-
KENT DE-
609 PM EDT SUN JUN 12 2011
...A STRONG THUNDERSTORM WILL AFFECT KENT COUNTY...
AT 605 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 3 MILES NORTHWEST OF KENTON...MOVING SOUTH AT 25
MPH. THE THUNDERSTORM WILL BE NEAR HARTLY AND CHESWOLD AROUND 615
PM...HAZLETTVILLE AND WOODSIDE AROUND 630 PM...FELTON AND VIOLA
AROUND 645 PM...AND HARRINGTON AND HOUSTON AROUND 700 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND IT WILL CAUSE WATER
TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE POSSIBLE.
EXPECT SMALL HAIL AND DANGEROUS CLOUD TO GROUND LIGHTNING.
LAT...LON 3929 7576 3930 7570 3929 7568 3931 7562
3930 7557 3911 7540 3907 7539 3903 7532
3898 7529 3895 7530 3895 7539 3892 7541
3890 7549 3884 7555 3883 7572
IOVINOSpecial weather statement, Jun 12, 6:14 PM EDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
614 PM EDT SUN JUN 12 2011
PAZ054-055-122315-
CARBON PA-MONROE PA-
614 PM EDT SUN JUN 12 2011
...THUNDERSTORMS WILL CONTINUE TO AFFECT CARBON AND MONROE
COUNTIES...
AT 610 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE THUNDERSTORMS OVER PARTS OF CARBON AND MONROE COUNTIES. THE
STORMS WERE MOVING EAST AT 20 MPH.
HEAVY RAIN WILL FALL FROM THESE STORMS...AND IT WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE POSSIBLE.
THERE IS THE POTENTIAL FOR SMALL HAIL AND DANGEROUS CLOUD TO GROUND
LIGHTNING.
LAT...LON 4115 7516 4115 7509 4108 7504 4110 7499
4108 7497 4100 7511 4096 7514 4086 7531
4078 7570 4074 7576 4091 7600 4100 7575
4105 7578 4110 7577 4113 7570 4113 7564
4121 7557 4124 7550 4126 7514
IOVINOLocal storm report, Jun 12, 6:57 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
657 PM EDT SUN JUN 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM TSTM WND DMG 2 NE STARKEY CORNER 39.14N 75.99W
06/12/2011 QUEEN ANNE'S MD TRAINED SPOTTER
TREES DOWN IN CHURCH HILL.
0610 PM TSTM WND GST 2 NE STARKEY CORNER 39.14N 75.99W
06/12/2011 M57 MPH QUEEN ANNE'S MD TRAINED SPOTTER
A 57 MPH THUNDERSTORM WIND GUST WAS MEASURED IN CHURCH
HILL.
&&
EVENT NUMBER PHI1100265 PHI1100266
GORSELocal storm report, Jun 12, 7:18 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
718 PM EDT SUN JUN 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM TSTM WND DMG 2 W GALENA 39.34N 75.92W
06/12/2011 KENT MD 911 CALL CENTER
TREE DOWN ACROSS ROAD.
0610 PM TSTM WND DMG 2 NE STARKEY CORNER 39.14N 75.99W
06/12/2011 QUEEN ANNE'S MD TRAINED SPOTTER
TREES DOWN IN CHURCH HILL.
0610 PM TSTM WND GST 2 NE STARKEY CORNER 39.14N 75.99W
06/12/2011 M57 MPH QUEEN ANNE'S MD TRAINED SPOTTER
A 57 MPH THUNDERSTORM WIND GUST WAS MEASURED IN CHURCH
HILL.
0610 PM HAIL 2 NE STARKEY CORNER 39.14N 75.99W
06/12/2011 E0.50 INCH QUEEN ANNE'S MD TRAINED SPOTTER
HAIL AROUND HALF INCH IN DIAMETER REPORTED IN CHURCH
HILL.
0648 PM TSTM WND GST RIDGELY 38.95N 75.89W
06/12/2011 E65 MPH CAROLINE MD TRAINED SPOTTER
THUNDERSTORM WIND GUSTS WERE ESTIMATED TO BE 60 TO 65
MPH IN RIDGELY.
&&
EVENT NUMBER PHI1100267 PHI1100265 PHI1100266 PHI1100269 PHI1100268
GORSESpecial weather statement, Jun 12, 7:43 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
743 PM EDT SUN JUN 12 2011
DEZ003-004-130045-
DELAWARE BEACHES DE-INLAND SUSSEX DE-
743 PM EDT SUN JUN 12 2011
...STRONG THUNDERSTORMS WILL AFFECT SUSSEX COUNTY...
AT 740 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE FROM FEDERALSBURG...MARYLAND TO
BRIDGEVILLE...DELAWARE...MOVING SOUTHEAST AT 25 MPH. THE
THUNDERSTORMS WILL BE NEAR SYCAMORE AND LAUREL AROUND 800 PM...LONG
NECK AND GUMBORO AROUND 830 PM...AND MILLVILLE AND SELBYVILLE AROUND
845 PM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND IT WILL CAUSE
WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE.
EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.
LAT...LON 3845 7564 3847 7571 3874 7572 3884 7558
3884 7555 3888 7551 3865 7510 3865 7507
3861 7504 3848 7504 3845 7508
IOVINOThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 11:48 PM EDT | Special Weather Statement | PHI | Gloucester, Salem | 57 min |
| Jun 12, 12:11 AM EDT | Special Weather Statement | PHI | Middlesex | 64 min |
| Jun 12, 2:26 AM EDT | Special Weather Statement | PHI | Middlesex, Monmouth | 64 min |
| Jun 11, 8:19 PM EDT | Areal Flood Advisory | PHI | Berks | 3 hr |
| Jun 11, 9:06 PM EDT | Special Weather Statement | PHI | Chester | 54 min |
| Jun 11, 9:22 PM EDT | Areal Flood Advisory | PHI | Chester | 3 hr |
| Jun 12, 12:39 AM EDT | Special Weather Statement | PHI | Chester | 66 min |
| Jun 12, 4:32 PM EDT | Special Weather Statement | PHI | Monroe | 43 min |
| Jun 12, 5:18 PM EDT | Special Weather Statement | PHI | Carbon, Monroe | 57 min |
| Jun 12, 5:19 PM EDT | Special Weather Statement | PHI | Carbon, Monroe | 56 min |
| Jun 12, 6:14 PM EDT | Special Weather Statement | PHI | Carbon, Monroe | 61 min |
| Jun 11, 9:59 PM EDT | Areal Flood Advisory | PHI | Cecil | 3 hr |
| Jun 11, 10:29 PM EDT | Special Weather Statement | PHI | Cecil | 61 min |
| Jun 11, 10:52 PM EDT | Special Weather Statement | PHI | Cecil | 68 min |
| Jun 12, 3:35 PM EDT | Special Weather Statement | PHI | Cecil | 55 min |
| Jun 12, 3:51 PM EDT | Severe Thunderstorm Warning | PHI | Cecil | 54 min |
| Jun 12, 4:55 PM EDT | Special Weather Statement | PHI | Kent, Queen Anne's | 65 min |
| Jun 12, 5:08 PM EDT | Severe Thunderstorm Warning | PHI | Cecil, Kent, Queen Anne's | 52 min |
| Jun 12, 5:55 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Kent, Queen Anne's, Talbot | 65 min |
| Jun 12, 6:50 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Talbot | 55 min |
| Jun 11, 11:23 PM EDT | Areal Flood Advisory | PHI | New Castle | 116 min |
| Jun 12, 6:09 PM EDT | Special Weather Statement | PHI | Kent | 66 min |
Nearby
Special Weather Statements in Delaware, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.